# SDR SWAA2022021412062

- Difficulty date: May 25, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Damaged
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM DAMAGED AT BS 791 RBL 8 AROUND FASTENER HOLE / EVALUATED DAMAGE AT BS 791 RBL 8. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED DAMAGED AREA IAW SRM 53-00-53-2R-2; FABRICATED; LOCATED & DRILLED REPAIR PARTS IAW SRM 53-00-53-2R-2; TREATED & PRIMED REPAIR PARTS IAW AMM 51-21-41-370-801 & 51-21-72-370-804; INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-2 & 51-40-02-0G-0 REPAIR SPLICE LOCSTED B2 789-792 ROL 8.
